# SDR DXTA2020122804524

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 11,984 hours, 9,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHEN OPENING MAIN CABIN DOOR FROM THE OUTSIDE, THE HANDLE IS STIFF.  WHEN RETURNING THE OUTER HANDLE TO THE STOWED POSITION AFTER UNLOCKING PINS, IT DRAGS THE DOOR PINS WITH IT TO THE EXTENDED POSITIONS.  SEEMS IT NEEDS LUBRICATED INTERNALLY.  CLEANED AND LUBED BOTH INTERNAL AND EXTERNAL MAIN CABIN DOOR HANDLES, IAW CE-560XL SPM 20-40-10.  OPERATIONAL CHECKS, NORMAL PER CE-560XL AMM 52-10-01.
